# SDR 9721079955

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT OVERWING EMERGENCY EXIT LIGHTS OVER DOORS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
